RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Mugafarov, Marat Favil'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:260
Abstract pages:866
Full texts:295
References:87
Candidate of physico-mathematical sciences (2004)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 31.07.1977
Phone: +7 (34794) 40737
E-mail:
UDC: 517.95, 517.956, 517.956.4

Subject:

Partial differential equations.


http://www.mathnet.ru/eng/person28964
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/698793

Publications in Math-Net.Ru
2011
1. I. A. Kaliev, M. F. Mugafarov, O. V. Fattahova, “Inverse problem for forward-backward parabolic equation with generalized conjugation conditions”, Ufimsk. Mat. Zh., 3:2 (2011),  34–42  mathnet  zmath; Ufa Math. J., 3:2 (2011), 33–41
2006
2. I. A. Kaliev, M. F. Mugafarov, “The third boundary value problem for a system of equations in linear thermoelasticity”, Sib. Zh. Ind. Mat., 9:4 (2006),  82–89  mathnet  mathscinet; J. Appl. Industr. Math., 2:4 (2008), 501–507
2005
3. K. B. Sabitov, M. F. Mugafarov, “Extremal properties of solutions of the Tricomi difference problem for a difference system of equations of mixed type and their applications”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 4,  56–69  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 49:4 (2005), 53–66
2003
4. M. F. Mugafarov, “The Maximum Principle for a Hyperbolic Grid System and Its Applications”, Differ. Uravn., 39:8 (2003),  1137–1139  mathnet  mathscinet; Differ. Equ., 39:8 (2003), 1198–1200
2002
5. K. B. Sabitov, M. F. Mugafarov, “On the question of existence of a solution to the Tricomi problem for one class of systems of mixed-type equations”, Sibirsk. Mat. Zh., 43:3 (2002),  710–727  mathnet  mathscinet  zmath; Siberian Math. J., 43:3 (2002), 575–590  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019